5 Jul 2012
Hi gaz - I just wanted to mention that due to some of the side effects that more mature people could probably handle... an 11 year old may not want to talk about things he might experience like the "constipation" issue that is common with this med and the "chronic dry eye" because of fluid being pulled from everywhere to control this problem. He will need lots and lots of water and you know kids just aren't like that. If he can tolerate a glass of prune juice every day and eye drops that don't have preservatives in them... that could help any of the adverse side effects. Is this a med that he will likely be on for a while? Or short-term where like the constipation thing may not have a chance to also become chronic? Also, upset tummies is another side effect but crackers might also help that one, too.
Just giving you additional food for thought on this one and the best of luck with everything for him. I hope he has a positive outcome and this works well for him with no issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
mom is 83. severe dry mouth,confused,very tired.Has any othr edlery person been experiencing this?
0 answers • 11 Feb 2012
Have to get up 3 or 4 times a night to urinate - have tried taking the Vesicare in a.m., and hydrochlorothiazide in p.m. Then switched, taking ...
1 answer • 8 Apr 2013
I was on Tamsolusin for more than ten yrs. and on Finsteride for a year no benefit. My daily 'visits' during day is 10+ and nights are ...
1 answer • 18 Aug 2013